Alert archive / Indiana / Heat Advisories in 2012

Heat Advisory 5, NWS Indianapolis, IN

July 1, 201215 counties in Indiana

NWS Indianapolis, IN issued this heat advisory at Jul 1, 2012, 3:17 PM EDT for 15 counties in Indiana. It took effect at Jul 2, 2012, 10:00 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jul 1, 2012, 3:17 PM EDT (19:17 UTC)
In effect from
Jul 2, 2012, 10:00 AM EDT
Expired
Jul 2, 2012, 8:00 PM EDT
In force
10 hr
Issued by
NWS Indianapolis, IN

Counties Bartholomew County, IN, Brown County, IN, Clay County, IN, Daviess County, IN, Decatur County, IN, Greene County, IN, Jackson County, IN, Jennings County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Owen County, IN, Sullivan County, IN, Vigo County, IN

The radar

The Indianapolis radar (KIND), 77 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1957 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

900 
WWUS73 KIND 011917
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
317 PM EDT SUN JUL 1 2012

...UNSEASONABLY HOT TEMPERATURES WILL CONTINUE TODAY AND MONDAY...
   RECORD ARE TEMPERATURES ARE POSSIBLE OVER SOUTHERN SECTIONS.

INZ060-061-067>070-020330-
/O.UPG.KIND.EH.A.0001.120702T1400Z-120703T0000Z/
/O.NEW.KIND.HT.Y.0005.120702T1400Z-120703T0000Z/
/O.CON.KIND.EH.W.0001.000000T0000Z-120702T0000Z/
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-
INCLUDING THE CITIES OF...VINCENNES...BEDFORD
317 PM EDT SUN JUL 1 2012

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY. THE
EXCESSIVE HEAT WATCH IS NO LONGER IN EFFECT. AN EXCESSIVE HEAT
WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* VERY HOT TEMPERATURES ARE EXPECTED MONDAY...WITH AIR
  TEMPERATURES AROUND 100. 

* IMPACTS: HEAT EXHAUSTION OR HEAT STROKE. DEHYDRATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS
SHOULD NOT BE LEFT IN CARS.

ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED
LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER. 

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

INZ051>053-062>064-071-072-020330-
/O.NEW.KIND.HT.Y.0005.120702T1400Z-120703T0000Z/
/O.CON.KIND.EH.W.0001.000000T0000Z-120702T0000Z/
VIGO-CLAY-OWEN-MONROE-BROWN-BARTHOLOMEW-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS...
SEYMOUR
317 PM EDT SUN JUL 1 2012

...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY. AN
EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

* IMPACTS: HEAT EXHAUSTION OR HEAT STROKE. DEHYDRATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS
SHOULD NOT BE LEFT IN CARS.

ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED
LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER. 

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

INZ065-020330-
/O.NEW.KIND.HT.Y.0005.120702T1400Z-120703T0000Z/
/O.CON.KIND.HT.Y.0004.000000T0000Z-120702T0000Z/
DECATUR-
317 PM EDT SUN JUL 1 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY. A
HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* IMPACTS: HEAT EXHAUSTION OR HEAT STROKE. DEHYDRATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS
SHOULD NOT BE LEFT IN CARS.

ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED
LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER. 

TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY...CALL 9 1 1.

&&

$$

INZ021-028>031-035>049-054>057-020000-
/O.CON.KIND.HT.Y.0004.000000T0000Z-120702T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE
317 PM EDT SUN JUL 1 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

* IMPACTS: HEAT EXHAUSTION OR HEAT STROKE. DEHYDRATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS
SHOULD NOT BE LEFT IN CARS.

ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED
LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$

PUMA
6 follow-up statements
022 
WWUS73 KIND 012358
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
758 PM EDT SUN JUL 1 2012

...UNSEASONABLY HOT TEMPERATURES WILL CONTINUE ON MONDAY. RECORD
TEMPERATURES ARE POSSIBLE OVER SOUTHERN SECTIONS ON MONDAY...

INZ051>053-060>064-067>072-020400-
/O.EXP.KIND.EH.W.0001.000000T0000Z-120702T0000Z/
/O.CON.KIND.HT.Y.0005.120702T1400Z-120703T0000Z/
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-
DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS...
VINCENNES...BEDFORD...SEYMOUR
758 PM EDT SUN JUL 1 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT
MONDAY...
...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING.
A HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY. 

COOLER AIR ASSOCIATED WITH THUNDERSTORM ACTIVITY HAS SPREAD INTO
THE AREA. AS A RESULT...THE EXCESSIVE HEAT WARNING WILL BE ALLOWED
TO EXPIRE.

* IMPACTS: HEAT EXHAUSTION OR HEAT STROKE. DEHYDRATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS
SHOULD NOT BE LEFT IN CARS.

ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED
LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$

INZ065-020400-
/O.EXP.KIND.HT.Y.0004.000000T0000Z-120702T0000Z/
/O.CON.KIND.HT.Y.0005.120702T1400Z-120703T0000Z/
DECATUR-
758 PM EDT SUN JUL 1 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT
MONDAY...
...HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. A HEAT
ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY. 

COOLER AIR ASSOCIATED WITH THUNDERSTORM ACTIVITY HAS SPREAD INTO
THE AREA. AS A RESULT...THE HEAT ADVISORY WILL BE ALLOWED TO
EXPIRE. 

* IMPACTS: HEAT EXHAUSTION OR HEAT STROKE. DEHYDRATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS
SHOULD NOT BE LEFT IN CARS.

ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED
LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

&&


$$

INZ021-028>031-035>049-054>057-020100-
/O.EXP.KIND.HT.Y.0004.000000T0000Z-120702T0000Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE
758 PM EDT SUN JUL 1 2012

...HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE HEAT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. 

COOLER AIR ASSOCIATED WITH EARLIER THUNDERSTORM ACTIVITY HAS
SPREAD INTO THE AREA. AS A RESULT...THE HEAT ADVISORY WILL BE
ALLOWED TO EXPIRE. 



$$
153 
WWUS73 KIND 020219
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1019 PM EDT SUN JUL 1 2012

...UNSEASONABLY HOT TEMPERATURES ARE EXPECTED ON MONDAY. RECORD HIGH
TEMPERATURES ARE POSSIBLE...

INZ051>053-060>065-067>072-021000-
/O.CON.KIND.HT.Y.0005.120702T1400Z-120703T0000Z/
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS...
VINCENNES...BEDFORD...SEYMOUR
1019 PM EDT SUN JUL 1 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT
MONDAY...

A HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT MONDAY. 

* IMPACTS: HEAT EXHAUSTION OR HEAT STROKE. DEHYDRATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS
SHOULD NOT BE LEFT IN CARS.

ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED
LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$
244 
WWUS73 KIND 020816
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
416 AM EDT MON JUL 2 2012

...UNSEASONABLY HOT TEMPERATURES WILL OCCUR TODAY. RECORD HIGH
TEMPERATURES ARE POSSIBLE...

INZ051>053-060>065-067>072-021630-
/O.CON.KIND.HT.Y.0005.120702T1400Z-120703T0000Z/
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS...
VINCENNES...BEDFORD...SEYMOUR
416 AM EDT MON JUL 2 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM EDT THIS EVENING...

* IMPACTS: HEAT EXHAUSTION OR HEAT STROKE. DEHYDRATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS
SHOULD NOT BE LEFT IN CARS.

ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED
LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$

JH
346 
WWUS73 KIND 021431
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1031 AM EDT MON JUL 2 2012

...UNSEASONABLY HOT TEMPERATURES WILL OCCUR TODAY. RECORD HIGH
TEMPERATURES ARE POSSIBLE...

INZ051>053-060>065-067>072-022245-
/O.CON.KIND.HT.Y.0005.000000T0000Z-120703T0000Z/
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS...
VINCENNES...BEDFORD...SEYMOUR
1031 AM EDT MON JUL 2 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS
SHOULD NOT BE LEFT IN CARS.

ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED
LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$

PUMA
683 
WWUS73 KIND 021918
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
318 PM EDT MON JUL 2 2012

...HOT TEMPERATURES WILL OCCUR TODAY...

INZ051>053-060>065-067>072-030000-
/O.CON.KIND.HT.Y.0005.000000T0000Z-120703T0000Z/
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS...
VINCENNES...BEDFORD...SEYMOUR
318 PM EDT MON JUL 2 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

A HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

TEMPERATURES IN THE UPPER 90S TO AROUND 100 WILL PRODUCE HEAT
INDEX READINGS NEAR 105 THROUGH 800 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS OF HEAT EXHAUSTION AND HEAT STROKE.  WEAR
LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK
PLENTY OF WATER. PETS WILL NEED PLENTY OF WATER. PEOPLE AND PETS
SHOULD NOT BE LEFT IN CARS.

ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED
LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1.

&&

$$

PUMA
977 
WWUS73 KIND 030019
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
819 PM EDT MON JUL 2 2012

...HEAT ADVISORY HAS EXPIRED...


INZ051>053-060>065-067>072-030130-
/O.EXP.KIND.HT.Y.0005.000000T0000Z-120703T0000Z/
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-
KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...TERRE HAUTE...BLOOMINGTON...COLUMBUS...
VINCENNES...BEDFORD...SEYMOUR
819 PM EDT MON JUL 2 2012

...HEAT ADVISORY HAS EXPIRED...

THE HEAT ADVISORY IS NO LONGER IN EFFECT. 



$$

TDUD

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this heat advisory went out at Jul 1, 3:04 PM EDT, 13 minutes earlier.

Area forecast discussion, Jul 1, 3:04 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
304 PM EDT SUN JUL 1 2012

.UPDATE...
THE LONG TERM SECTION HAS BEEN UPDATED BELOW

&&

.SYNOPSIS...
ISSUED AT 109 PM EDT SUN JUL 1 2012

AN ACTIVE WEATHER PATTERN IS SETTING UP FOR THE NEXT FEW DAYS. A
VERY WARM AND MOIST AIR MASS WILL REMAIN IN PLACE ACROSS CENTRAL
INDIANA THROUGH AT LEAST WEDNESDAY. A WARM FRONT WILL LINGER
ACROSS CENTRAL INDIANA OVER THE NEXT SEVERAL DAYS. MEANWHILE
SEVERAL UPPER LEVEL WEATHER DISTURBANCES ARE EXPECTED TO PUSH
ACROSS THE AREA THROUGH WEDNESDAY. THE MOISTURE...THE FRONT AND
THE UPPER DISTURBANCES WILL COMBINE TO PROVIDE VERY WARM
TEMPERATURES ALONG WITH DAILY CHANCES FOR SHOWERS AND
THUNDERSTORMS.

IN THE EXTENDED THE UPPER RIDGE WILL BUILD NORTH ACROSS THE
CENTRAL U.S. CAUSING DRY WEATHER TO BE THE RULE DURING THE LATER
HALF OF THIS WEEK.

&&

.NEAR TERM /THIS AFTERNOON AND TONIGHT/...
ISSUED AT 109 PM EDT SUN JUL 1 2012

SURFACE ANALYSIS EARLY THIS AFTERNOON SUGGESTS A FRONTAL BOUNDARY
ACROSS THE NORTHEAST PARTS OF THE FORECAST AREA. TSRA WERE
DEVELOPING ALONG THE BOUNDARY...ASSOCIATED WITH A UPPER SHORT WAVE.
VERY WARM AIR WAS IN PLACE ACROSS THE FORECAST AREA AS
TEMPERATURES WERE RISING INTO THE LOWER AND MIDDLE 90S.

ONGOING CONVECTION IS EXPECTED TO PUSH EAST OF THE FORECAST AREA
LATE THIS AFTERNOON AND EARLY THIS EVENING. WITH LOSS OF HEATING
OVERNIGHT AND THE DEPARTURE OF THE ONGOING WAVE...WILL TRY TO
TREND TOWARD A DRY FORECAST. GFS SUGGEST NEXT SHORTWAVE SHOULD NOT
ARRIVE IN THE RGN UNTIL MONDAY AFTERNOON. AS FOR TEMPS...GIVEN OUR DEW
POINTS AND EXPECTED RAIN THIS EVENING WILL STICK CLOSE TO THE
MAVMOS AND METMOS.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
ISSUED AT 109 PM EDT SUN JUL 1 2012

GFS AND NAM REMAIN IN PRETTY GOOD AGREEMENT AND WILL USE A BLEND.
MAIN FORECAST CHALLENGE WILL BE POPS.

LITTLE CHANGE OCCURS IN THE OVERALL PATTERN THROUGH WEDNESDAY.
GFS AND NAM INDICATE NORTHWEST FLOW PERSISTING THROUGH
WEDNESDAY...WITH SEVERAL UPPER LEVEL SHORT WAVES EXPECTED TO PUSH
ACROSS THE AREA. MODELS TYPICALLY STRUGGLE WITH PRECISE TIMING OF
THESE TYPE OF WAVES. 850MB HEIGHTS CONTINUE TO INDICATE A THERMAL
RIDGE NOSING ACROSS CENTRAL INDIANA THROUGH WEDNESDAY ALSO WITH
TEMPS NEAR OR IN EXCESS OF 20C. BOTH MODELS AGREES THAT A SHORT
WAVE SHOULD PASS INTO THE AREA AGAIN ON MONDAY AFTERNOON...AND
WILL RAISE POPS HERE.

ADDITIONAL MOISTURE IN THE AREA ALONG WITH CLOUDS HAS PREVENT
TEMPS FROM RISING INTO THE TRIPLE DIGITS TODAY. AS FOR THE HEAT
WATCH...WILL AIM FOR A HEAT ADVISORY ACROSS THE SOUTHWEST AREA OF
THE FORECAST AREA.

ENHANCED FIRE DANGER APPEARS TO BE LESS DUE TO THE ADDITIONAL
MOISTURE IN THE AREA RESULTING IN HIGHER MIN RH/S ALONG WITH LIGHT
WINDS. GROUND AND FUELS REMAIN VERY DRY...BUT WITH 2 OF THE THREE
FIRE WEATHER FACTORS UNFAVORABLE FOR FIRE GROWTH...WILL DROP THE
MENTION OF THE ENHANCED FIRE DANGER....BUT AGAIN...GROUND REMAINS
VERY DRY.

ELSEWHERE IN THE FORECAST IT WILL BE MORE DIFFICULT TO PRECISELY
TIME THE PASSING OF THE SHORT WAVES...AND WILL NEED TO CARRY POPS
THROUGH EACH TIME PERIOD WEDNESDAY NIGHT. BEST CHANCES WILL
CONTINUE TO BE IN THE VICINITY OF THE WARM FRONT...WHICH IS
EXPECTED TO LINGER NEAR I-74 THROUGH MUCH OF THE PERIOD. AREAS TO
THE SOUTHWEST...VINCENNES...WASHINGTON...SHOALS...LINTON...WILL
SEE LOWER POPS DUE TO FARTHER PROXIMITY TO THE FRONT.

WITH LITTLE CHANGE IN THE AIR MASS WILL STICK WITH PERSISTENCE FOR TEMPS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
ISSUED AT 254 PM EDT SUN JUL 1 2012

LITTLE CHANGE IN THE EXTENDED FORECAST. ECMWF AND GFS INDICATE
THAT RIDGING IS EXPECTED TO DEVELOP LATE THIS WORK WEEK. THIS
SHOULD RESULT IN ANY PASSING SHORT WAVES TO PASS WELL NORTH OF
INDIANA. THUS DRY BUT VERY WARM WEATHER IS FORECAST TO END THE
WORKWEEK AND INTO NEXT WEEKEND. THE RIDGING WILL ALSO ALLOW THE
VERY WARM 850MB TEMPS TO BUILD ACROSS THE AREA AND WE WILL REMAIN
WITH HIGHS THROUGH THE PERIOD IN THE UPPER 90S AND NEAR 100. ALL
BLEND APPEARS TO HANDLE THE SITUTAION PRETTY WELL...AND ONLY MINOR
ADJUSTMENTS WERE MADE.

&&

.AVIATION /DISCUSSION FOR THE 011200Z TAFS/...

ISSUED AT 1234 PM EDT SUN JUL 1 2012

OUTSIDE ANY CONVECTION...MOSTLY VFR FOR THE PERIOD. THE MAIN
EXCEPTION WILL BE KLAF WHERE A MCS IS ORGANIZING OVER NRN IL AND IS
SET TO IMPACT THIS TERMINAL IN THE NEXT 2-3 HOURS. HAVE HANDLED THIS
SO FAR WITH A VCTS...BUT MAY NEED TO TEMPO IN A TSRA AS STORMS
LOOK TO APPROACH.

OTHERWISE...HRRR...WHICH WAS VERY ACCURATE HANDLING A SIMILAR
EVENT TO FRIDAY...SHUNT THE MAJORITY OF THE CONVECTION ACROSS THE
N AND NE CWA...KEEPING ANY THUNDER OUT OF INDY AREA. HAVE
THEREFORE OPTED TO REMOVE VCTS FROM ALL TAFS SAVE FOR KLAF...BUT
KEEP IN VCSH FOR KIND.

SOME MFVR FOG MAY DEVELOP OVER LAF LATE TONIGHT AS SKIES CLEAR AND
WINDS FALL OFF. OTHERWISE MOSTLY CLEAR SKIES WITH A POTENTIAL FOR
SOME WEAK CHANCES FOR SHOWERS/THUNDER FROM ANY LEFT OVER OUTFLOW
BOUNDARIES...BUT NO STRONG EVIDENCE ATTM TO INCLUDE ANY RAIN
MENTION OVERNIGHT FOR NOW.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ021-028>031-
035>049-054>057-065.

EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR
INZ051>053-060>064-067>072.

HEAT ADVISORY FROM 10 AM TO 8 PM EDT MONDAY FOR INZ051>053-
060>064-067>072.

&&

SYNOPSIS...PUMA
NEAR TERM...PUMA
SHORT TERM...PUMA
LONG TERM....PUMA
AVIATION...SMF
Hazardous weather outlook, Jul 1, 5:46 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
546 AM EDT SUN JUL 1 2012

INZ021-028>031-035>049-054>057-065-021000-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-SHELBY-RUSH-
DECATUR-
546 AM EDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: A HEAT ADVISORY IS IN EFFECT THROUGH 8 PM EDT THIS
EVENING. THERE IS CHANCE OF THUNDERSTORMS AND THERE IS ALSO A
SLIGHT RISK OF SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN THREAT.

HAZARDS: HEAT INDEX VALUES OF UP TO 105 DEGREES. THUNDERSTORMS
WHICH MAY PRODUCE DAMAGING WINDS AND LARGE HAIL AND LIGHTNING.

TIMING: HOTTEST TEMPERATURES WILL OCCUR THIS AFTERNOON. BEST
TIMING FOR SEVERE THUNDERSTORMS WILL BE EARLY THIS MORNING AND
AGAIN LATE THIS AFTERNOON AND EARLY TONIGHT.

DISCUSSION: A VERY HOT AND UNSTABLE AIR MASS WILL REMAIN ACROSS THE
REGION ALONG WITH A WEAK STATIONARY FRONT WHICH EXTENDS ACROSS THE
CENTRAL PORTIONS OF INDIANA AND ILLINOIS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: HOT AND HUMID CONDITIONS WILL CONTINUE THROUGH SATURDAY WITH
HIGH TEMPERATURES WELL INTO THE 90S. THERE IS A CHANCE OF
THUNDERSTORMS MONDAY THROUGH WEDNESDAY. A FEW STORMS ON MONDAY
COULD APPROACH SEVERE LIMITS.

DISCUSSION: THE WEAK FRONTAL SYSTEM WILL BE ACROSS OUR AREA MONDAY
AND THEN MOVE TO OUR NORTH BY MIDWEEK. A STRONG RIDGE IN THE UPPER
ATMOSPHERE OVER THE LOWER MISSISSIPPI VALLEY WILL BUILD ACROSS
MUCH OF THE CENTRAL U.S. LATER THIS WEEK AND ENDING THE CHANCES OF
THUNDERSTORMS AFTER MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY TODAY OR TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051>053-060>064-067>072-021000-
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-KNOX-
DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
546 AM EDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

A EXCESSIVE HEAT WARNING IS IN EFFECT THROUGH 8 PM EDT THIS
EVENING WITH HIGHS NEAR OR SLIGHTLY ABOVE 100 AND HEAT INDEX
VALUES UP TO 110 DEGREES. A FEW THUNDERSTORMS ARE POSSIBLE LATER
TODAY AND TONIGHT. A FEW OF THESE COULD BE STRONG. HOWEVER AN
OUTBREAK OF SEVERE THUNDERSTORMS IS NOT ANTICIPATED AT THIS TIME.

HAZARDS: HEAT INDEX VALUES OF UP TO 110 DEGREES. THUNDERSTORMS
WHICH MAY PRODUCE STRONG WINDS...SMALL HAIL AND DANGEROUS LIGHTNING.

TIMING: HOTTEST TEMPERATURES WILL OCCUR THIS AFTERNOON.
THUNDERSTORMS COULD OCCUR ANY TIME...BUT IN FAR SOUTHERN AREAS IT
WOULD BE MOSTLY LIKELY THIS AFTERNOON.

DISCUSSION: A VERY HOT AND UNSTABLE AIR MASS WILL REMAIN ACROSS THE
REGION ALONG WITH A WEAK STATIONARY FRONT WHICH EXTENDS ACROSS THE
CENTRAL PORTIONS OF INDIANA AND ILLINOIS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: AN EXCESSIVE HEAT WATCH IS IN EFFECT SOME AREAS ON
MONDAY. IN ADDITION VERY HOT AND HUMID CONDITIONS WILL CONTINUE
THROUGH SATURDAY WITH HIGH TEMPERATURES IN THE UPPER 90S TO LOWER
100S. THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY.
A FEW STRONG STORMS MAY PRODUCE GUSTY WINDS AND DANGEROUS
LIGHTNING. BUT NO OUTBREAKS OF SEVERE WEATHER ARE EXPECTED AT THIS
TIME.

DISCUSSION: THE WEAK FRONTAL SYSTEM WILL BE ACROSS OUR AREA
MONDAY AND THEN MOVE TO OUR NORTH BY MIDWEEK. A STRONG RIDGE IN
THE UPPER ATMOSPHERE OVER THE LOWER MISSISSIPPI VALLEY WILL BUILD
ACROSS MUCH OF THE CENTRAL U.S. LATER THIS WEEK AND ENDING THE
CHANCES OF THUNDERSTORMS AFTER MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

In the hours before

Special weather statement, Jul 1, 1:15 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
115 PM EDT SUN JUL 1 2012

INZ021-029-011815-
CARROLL-TIPPECANOE-
115 PM EDT SUN JUL 1 2012

AT 112 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 5 MILES SOUTH OF BROOKSTON...OR 8 MILES NORTH OF
LAFAYETTE...AND MOVING EAST AT 45 MPH.

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

SMF
Special weather statement, Jul 1, 1:20 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
120 PM EDT SUN JUL 1 2012

INZ021-029-011800-
CARROLL-TIPPECANOE-
120 PM EDT SUN JUL 1 2012

...STRONG THUNDERSTORM ADVISORY FOR CARROLL AND NORTHEASTERN
TIPPECANOE COUNTIES UNTIL 200 PM EDT...

AT 117 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF BROOKSTON...OR 9 MILES NORTH
OF LAFAYETTE...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DELPHI...
  CAMDEN...
  FLORA...
  BURLINGTON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4066 8639 4043 8639 4043 8641 4048 8692
      4057 8692 4057 8678 4063 8678
TIME...MOT...LOC 1720Z 269DEG 25KT 4053 8680

SMF
Local storm report, Jul 1, 2:02 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
202 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 PM     TSTM WND DMG     DELPHI                  40.58N  86.67W
07/01/2012                   CARROLL            IN   LAW ENFORCEMENT

            TREES DOWNED IN DELPHI.

&&

EVENT NUMBER IND1200355

HOMANN
Local storm report, Jul 1, 2:08 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
208 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             BATTLE GROUND           40.51N  86.84W
07/01/2012  E0.70 INCH       TIPPECANOE         IN   AMATEUR RADIO

&&

EVENT NUMBER IND1200356

HOMANN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 3:01 AM EDTSpecial Weather StatementINDOwen29 min
Jul 1, 3:25 AM EDTSpecial Weather StatementINDMonroe35 min
Jul 1, 4:27 AM EDTExcessive Heat WatchINDDaviess, Greene, Knox, Lawrence, Martin, Sullivan11 hr
Jul 1, 5:00 AM EDTSpecial Weather StatementINDJohnson, Morgan30 min
Jul 1, 7:02 AM EDTSpecial Weather StatementINDJennings28 min
Jul 1, 1:20 PM EDTSpecial Weather StatementINDCarroll40 min
Jul 1, 1:33 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Tippecanoe57 min
Jul 1, 2:56 PM EDTSevere Thunderstorm WarningINDTipton22 min
Jul 1, 4:37 PM EDTSevere Thunderstorm WarningINDRandolph38 min
Jul 1, 5:22 PM EDTSevere Thunderstorm WarningINDDecatur, Jennings38 min
Jul 1, 5:56 PM EDTSevere Thunderstorm WarningINDKnox49 min
Jul 1, 6:04 PM EDTSevere Thunderstorm WarningINDJackson, Jennings41 min
Jul 1, 6:43 PM EDTSevere Thunderstorm WarningINDKnox47 min
Jul 1, 7:13 PM EDTSevere Thunderstorm WarningINDDaviess, Knox47 min

Nearby

Heat Advisories in Indiana, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.